# SDR 07FDEA01406

- Difficulty date: April 10, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N814FD
- Make and model: Airbus A310-324
- Aircraft serial: 534
- Aircraft time: 45,097 hours, 18,187 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A53773644
- Condition: Corroded
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON CORNER FITTING AT C33, P44 LT/RT (P/N A537-73644-202, -203) REPAIR PERFORMED BY REPLACEMENT IAW SRM 51-72-10.
